# SDR AALA20120616005

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 66,123 hours, 22,816 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Separated
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, D, K
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED DURING CLIMBOUT, THERE WERE REPORTS OF VIBRATIONS COMING FROM THE LEFT FLOOR IN THE ROWS JUST BEHIND THE WING, THEN A LOUD BANG AND CENTER SYSTEM FLUID LOSS.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  UPON ARRIVAL, INSPECTION OF THE AIRCRAFT REVEALED THE HYDRAULIC SERVICING ACCESS DOOR HAD SEPARATED FROM THE AIRCRAFT DAMAGING THE CENTER SYSTEM SUPPLY LINE AND RESERVOIR.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC SYSTEM SERVICE DOOR AND CENTER HYDRAULIC SYSTEM RESERVOIR SUCTION LINE.
